Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




178 Publications

2018 | Journal Article | IST-REx-ID: 607 | OA
Well posedness and maximum entropy approximation for the dynamics of quantitative traits
K. Bod’ová, J. Haskovec, P. Markowich, Physica D: Nonlinear Phenomena 376–377 (2018) 108–120.
View | DOI | Download Submitted Version (ext.) | arXiv
 
 
2018 | Journal Article | IST-REx-ID: 723 | OA
How to escape local optima in black box optimisation when non elitism outperforms elitism
P. Oliveto, T. Paixao, J. Pérez Heredia, D. Sudholt, B. Trubenova, Algorithmica 80 (2018) 1604–1633.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1063 | OA View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1077 | OA
Evolutionary interplay between structure, energy and epistasis in the coat protein of the fX174 phage family
R.A. Fernandes Redondo, H. de Vladar, T. Włodarski, J.P. Bollback, Journal of the Royal Society Interface 14 (2017).
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1111 | OA
Selection limits to adaptive walks on correlated landscapes
J. Heredia, B. Trubenova, D. Sudholt, T. Paixao, Genetics 205 (2017) 803–825.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
2017 | Conference Paper | IST-REx-ID: 1112
An application of stochastic differential equations to evolutionary algorithms
T. Paixao, J. Pérez Heredia, in:, Proceedings of the 14th ACM/SIGEVO Conference on Foundations of Genetic Algorithms, ACM, 2017, pp. 3–11.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1169 | OA
Spatial gene frequency waves under genotype dependent dispersal
S. Novak, R. Kollár, Genetics 205 (2017) 367–374.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1199 | OA
How does epistasis influence the response to selection?
N.H. Barton, Heredity 118 (2017) 96–109.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1191 | OA
Existence of traveling waves for the generalized F–KPP equation
R. Kollár, S. Novak, Bulletin of Mathematical Biology 79 (2017) 525–559.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications